# SDR 98ZZZX935

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N788C
- Make and model: Swrngn SA227AC
- Aircraft serial: AC340B
- Engine: Garrtt TPE33111U
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 27810321057
- Condition: Cracked
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

BTV/ALB - AFTER TAKEOFF, NOSE WHEEL LANDING GEAR WOULD NOT STAY UP AND LOCKED.  BOTH THE LEFT AND RIGHT HYDRAULIC PRESSURE FAIL LIGHTS ILLUMINATED AND THE AIRCRAFT LOST ALMOST ALL HYDRAULIC PRESSURE.  THE AIRCRAFT RETURNED TO BTV AND LANDED WITH AN EMERGENCY GEAR EXTENSION, NO FLAPS, AND NO NOSE WHEEL STEERING.  MAINTENANCE FOUND A CRACK IN THE NLG LINE AT FUSELAGE FEED-THROUGH AND REPLACED THE LINE.  MAINTENANCE THEN REMOVED AND REPLACED THE UPLOCK SPRINGS WITH NEW SPRINGS.  A GEAR SWING AND LEAK CHECK C/W AND NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
